MathSciNet Relay Station
MathSciNet bibliographic data
MR2171668 (2006j:60022) 60F05 (15A52 33C45 82B31)
Götze, Friedrich; Tikhomirov, Alexander The rate of convergence for spectra of GUE and LUE matrix ensembles. Cent. Eur. J. Math. 3 (2005), no. 4, 666–704 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement